Translator Disclaimer
November 2008 Automorphism groups of vector groups over a field of positive characteristic
Takefumi Tanaka, Hitoshi Kaneta
Hiroshima Math. J. 38(3): 437-446 (November 2008). DOI: 10.32917/hmj/1233152780

Abstract

We define elementary automorphisms of the $n$-dimentional vector group over an algebraically closed field of positive characteristic and show that they generate the automorphism group of the vector group. We also give a necessary and sufficient computational condition for a $d$-tuple of $p$-polynomials to be a component of an $n$-tuple of $p$-polynomials defining an automorphism of the vector group.

Citation

Download Citation

Takefumi Tanaka. Hitoshi Kaneta. "Automorphism groups of vector groups over a field of positive characteristic." Hiroshima Math. J. 38 (3) 437 - 446, November 2008. https://doi.org/10.32917/hmj/1233152780

Information

Published: November 2008
First available in Project Euclid: 28 January 2009

zbMATH: 1171.20315
MathSciNet: MR2477752
Digital Object Identifier: 10.32917/hmj/1233152780

Subjects:
Primary: 14L10, 14R10

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.38 • No. 3 • November 2008
Back to Top